# SDR ASOA200900015

- Difficulty date: December 30, 2008
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 12,031 hours, 8,536 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACKS AT LBL9 HAVE MINOR CORROSION FROM FS349 TO 977.  BLENDED ON 2 SEAT TRACKS ON LBL 9, FS 349-FS 581 BOTH WERE BLENDED OUT OF LIMITS.  REMOVED 2 SEAT TRACKS ON LBL 9, FS 349-FS 581. ON REMOVAL, NOTICED THAT THERE WAS FURTHER MORE EXTENSIVE CORROSION ON INBOARD SIDE OF TRACK.  RECOMEND THAT ALL SEAT TRACKS ON LBL9 BE PULLED UP TO CHECK FOR CORROSION ON INBOARD SIDE.  ALL WORK DONE IAW CRJ 700 SRM 51-41-02, CRJ SRM 51-21-06 SAND CRJ 700 SRM 51-21-09.  REMOVED AND REPLACED FLOOR SEAT TRACKS AT LBL9 HAVE MINOR CORROSION FROM FS349 TO 977 IAW CRJ700 AMM 53-00-49.
